Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 573, NWS Memphis, TN

June 18, 2011Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jun 18, 2011, 12:47 PM CDT for Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2011, 12:47 PM CDT (17:47 UTC)
Expired
Jun 18, 2011, 1:09 PM CDT
In force
22 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Mississippi County, AR, Lauderdale County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 37 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 9:39 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2509 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WUUS54 KMEG 181747
SVRMEG
ARC093-TNC097-167-181830-
/O.NEW.KMEG.SV.W.0573.110618T1747Z-110618T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1247 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 130 PM CDT

* AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FULTON...OR
  NEAR FORT PILLOW STATE PARK...AND MOVING EAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OSCEOLA...
  COVINGTON...FT PILLOW...FULTON AND FORT PILLOW STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR SUNK LAKE AND THE CHUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3560 8947 3559 8951 3555 8947 3550 8947
      3553 9002 3571 9001 3573 8947
TIME...MOT...LOC 1747Z 268DEG 39KT 3562 8992

$$
BORGHOFF
2 follow-up statements
195 
WWUS54 KMEG 181801
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
101 PM CDT SAT JUN 18 2011

ARC093-181811-
/O.CAN.KMEG.SV.W.0573.000000T0000Z-110618T1830Z/
MISSISSIPPI AR-
101 PM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MISSISSIPPI COUNTY IS
CANCELLED...

AT 101 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3560 8947 3559 8951 3555 8947 3550 8947
      3553 8991 3563 8987 3564 8985 3566 8986
      3568 8985 3573 8947
TIME...MOT...LOC 1801Z 277DEG 32KT 3559 8979

$$

TNC097-167-181830-
/O.CON.KMEG.SV.W.0573.000000T0000Z-110618T1830Z/
LAUDERDALE TN-TIPTON TN-
101 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHERN TIPTON AND SOUTHERN LAUDERDALE COUNTIES...

AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BURLISON...OR NEAR FORT PILLOW STATE PARK...MOVING EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BURLISON...
COVINGTON...FT PILLOW...GARLAND...GILT EDGE...HENNING...OPOSSUM...
GLIMP...DURHAMVILLE...ORYSA...THREE POINT...BRIDE...RIALTO AND COTTON
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3560 8947 3559 8951 3555 8947 3550 8947
      3553 8991 3563 8987 3564 8985 3566 8986
      3568 8985 3573 8947
TIME...MOT...LOC 1801Z 277DEG 32KT 3559 8979

$$
BORGHOFF
714 
WWUS54 KMEG 181809
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
109 PM CDT SAT JUN 18 2011

TNC097-167-181819-
/O.CAN.KMEG.SV.W.0573.000000T0000Z-110618T1830Z/
LAUDERDALE TN-TIPTON TN-
109 PM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TIPTON AND
SOUTHERN LAUDERDALE COUNTIES IS CANCELLED...

AT 109 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...MOVED OUT 
OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

LAT...LON 3560 8947 3559 8951 3555 8947 3550 8947
      3553 8991 3563 8987 3564 8985 3566 8986
      3568 8985 3573 8947
TIME...MOT...LOC 1809Z 277DEG 32KT 3557 8970

$$
BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:08 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 18, 10:08 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1008 AM CDT SAT JUN 18 2011

.DISCUSSION...

SKIES ARE MOSTLY SUNNY THIS MORNING OVER ALL BUT EXTREME NORTHERN
SECTIONS OF THE FORECAST AREA WITH TEMPERATURES MAINLY IN THE 80S.
AN MCS IS DIVING SOUTHEAST INTO THE EXTREME NORTHERN SECTIONS OF
THE FORECAST AREA. WHILE STORMS HAVE NOT BEEN SEVERE...AS THE MCS
MOVES INTO AREAS WHERE MORE HEATING HAS OCCURRED...THESE STORMS
COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN
THREATS. A SEVERE THUNDERSTORM WATCH IN NOW IN EFFECT FOR MUCH
OF THE FORECAST AREA UNTIL 5 PM THIS AFTERNOON. FORECAST HAS BEEN
UPDATED FOR THE WATCH. ALSO MENTIONED SEVERE THREAT AND ADJUSTED
CLOUD COVER FOR THIS AFTERNOON.

ARS

&&

.PREV DISCUSSION... /ISSUED 654 AM CDT SAT JUN 18 2011/

UPDATE...
UPDATED TO ADD 12Z AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 427 AM CDT SAT JUN 18 2011/

DISCUSSION...
PRIMARY FORECAST CONCERN REMAINS THUNDERSTORM CHANCES OVER THE
NEXT FEW DAYS...AS THE MIDSOUTH REMAINS NEAR THE PERIPHERY OF A
ROBUST UPPER LEVEL RIDGE OVER TX. MAIN STORM TRACK WILL EXTEND
FROM EASTERN KS INTO THE OHIO VALLEY THROUGH TONIGHT. NORTHERN
CHANCES OF THE MIDSOUTH WILL THUS SEE THE BETTER CHANCES FOR
STORMS TODAY.

THE SOUTHERN PLAINS UPPER RIDGE AXIS WILL MOVE EAST INTO THE LOWER
MS RIVER VALLEY ON SUNDAY... EFFECTIVELY PRECLUDING RAIN CHANCES
OVER ALL BUT THE FAR NORTHERN AREAS OF THE MIDSOUTH. RAIN CHANCES
SHOULD PEAK AT AROUND 15 PERCENT ALONG THE MO/KY BORDERS...AND
THIS MAY BE A STRETCH. HEAT INDICES IN EXCESS OF 100 DEGREES WILL
BE THE BIGGER STORY OVER THE MAJORITY OF THE MIDSOUTH ON SUNDAY.
HEAT INDICES OF 100 TO 105 WILL LIKELY PERSIST INTO TUESDAY...
PARTICULARLY ALONG AND SOUTH OF I40.

THE UPPER LEVEL RIDGE WILL MOVE OFF TO THE EASTERN SEABOARD BY
TUESDAY EVENING... AS A SLOW MOVING 565DM UPPER LOW MOVES INTO THE
UPPER MIDWEST. A MIDLEVEL TROF AXIS AND SLOW MOVING SURFACE COLD
FRONT WILL EXTEND SOUTHWARD INTO THE ARKLATEX BY MIDDAY WEDNESDAY.
THE GFS PLACES PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES IN
THE PREFRONTAL ZONE WEDNESDAY AFTERNOON. WEDNESDAY TEMPS WILL BE
TRICKY... HIGHLY DEPENDENT ON STORM COVERAGE AND SUNSHINE.

THE SURFACE COLD FRONT WILL LIKELY EDGE EAST INTO THE MIDSOUTH AND
WASH OUT THURSDAY INTO FRIDAY....AS SYNOPTIC FORCING WEAKENS. THE
PRESENCE OF THE WASHED OUT FRONT... CONVECTIVE BOUNDARIES AND WEAK
DAYTIME CONVECTIVE INHIBITION WARRANT 20 POPS INTO THE WEEKEND.

PWB

&&

.AVIATION...
12Z TAF CYCLE

VFR CONDITIONS EXPECTED TO PERSIST THROUGH MUCH OF THE 12Z TAF
PERIOD. A COUPLE OF MESOSCALE CONVECTIVE SYSTEMS DEVELOPED
OVERNIGHT...ONE OVER WESTERN MISSOURI AND THE OTHER OVER CENTRAL
ILLINOIS. AS OF TAF ISSUANCE THE TWO HAVE MERGED TOGETHER AND WILL
CONTINUE TO PROPAGATE EAST SOUTHEAST. CONFIDENCE IS VERY LOW ON
THIS CONVECTIVE SYSTEM AFFECTING TAF SITES. HOWEVER...OUTFLOW
BOUNDARIES PRODUCED BY THIS SYSTEM MAY TRIGGER ISOLATED/SCATTERED
SHOWER AND THUNDERSTORMS...PARTICULARLY AT MKL AS IT INTERACTS
WITH THE UNSTABLE ATMOSPHERE. AS A RESULT...HAVE VCTS AT MKL
18/14-22Z...AND ONLY MENTIONED CB AT REMAINING SITES AS CONFIDENCE
IN COVERAGE/TIMING IS MUCH LOWER. SOUTHWEST WINDS AROUND 10-12 KTS
WILL INCREASE TO 12-15 KTS BY THIS AFTERNOON AND DIMINISH TO 8-10
KTS AFTER 19/00Z.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  93  78  96  77 /  40  10  10  10
MKL  92  75  95  73 /  40  20  10  10
JBR  92  75  95  74 /  40  20  10  10
TUP  94  75  96  73 /  40  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 18, 10:01 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1001 AM CDT SAT JUN 18 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-191715-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1001 AM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE
MID-SOUTH THIS AFTERNOON. THE PRIMARY SEVERE WEATHER THREATS
INCLUDE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY... NORTH
OF A WALNUT RIDGE ARKANSAS TO HUNTINGDON TENNESSEE LINE. THE
PRIMARY SEVERE WEATHER THREATS INCLUDE DAMAGING WINDS AND LARGE
HAIL.

A COLD FRONTAL PASSAGE MAY BRING SEVERE THUNDERSTORMS TO THE
MIDSOUTH TUESDAY NIGHT AND WEDNESDAY.

PRIOR TO THE MIDWEEK COLD FRONTAL PASSAGE... AFTERNOON HEAT
INDICES WILL LIKELY REACH REACH 100 TO 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON OVER MUCH OF THE
MIDSOUTH.

In the hours before

Special weather statement, Jun 18, 8:51 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 AM CDT SAT JUN 18 2011

ARZ008-017-181415-
RANDOLPH AR-LAWRENCE AR-
851 AM CDT SAT JUN 18 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...

  NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 21 MILES WEST OF RAVENDEN AT 851 AM CDT...
MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3610 9136 3623 9136 3625 9133 3625 9127
      3628 9127 3629 9126 3630 9113 3608 9112
      3608 9137
TIME...MOT...LOC 1351Z 264DEG 31KT 3618 9158
Special weather statement, Jun 18, 10:12 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 AM CDT SAT JUN 18 2011

TNZ001>004-181545-
HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
1012 AM CDT SAT JUN 18 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 AM CDT FOR...

  NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  OBION COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 13 MILES NORTH OF SOUTH FULTON
TO 7 MILES WEST OF CLAYTON AT 1012 AM CDT...MOVING SOUTHEAST AT 30
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN HENRY...LAKE...OBION AND WEAKLEY COUNTIES...INCLUDING
LOCATIONS NEAR MARTIN...REELFOOT LAKE STATE PARK AND UNION CITY...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES REELFOOT LAKE.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3650 8836 3635 8859 3622 8931 3646 8955
      3649 8953 3650 8949 3646 8949 3645 8946
      3651 8941
TIME...MOT...LOC 1512Z 290DEG 26KT 3667 8881 3655 8902
          3648 8935

BORGHOFF
Local storm report, Jun 18, 10:58 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1058 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND GST     MARTIN                  36.34N 88.86W
06/18/2011  E60 MPH          WEAKLEY            TN   TRAINED SPOTTER

&&

ARS
Local storm report, Jun 18, 11:02 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1102 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND DMG     GLEASON                 36.22N 88.61W
06/18/2011                   WEAKLEY            TN   LAW ENFORCEMENT

            FOUR LARGE TREES KNOCKED DOWN ACROSS THE COUNTY

&&

ARS
Local storm report, Jun 18, 12:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     FUNNEL CLOUD     6 SW CLARKSBURG         35.81N 88.47W
06/18/2011                   HENDERSON          TN   TRAINED SPOTTER

1151 AM     FUNNEL CLOUD     3 NE BARGERTON          35.77N 88.46W
06/18/2011                   HENDERSON          TN   UNKNOWN

1200 PM     TSTM WND DMG     2 W LEXINGTON           35.65N 88.43W
06/18/2011                   HENDERSON          TN   EMERGENCY MNGR

            TREE FELL ON HOME. 1 INJURY REPORTED AT THIS TIME.

1200 PM     TSTM WND GST     LEXINGTON               35.65N 88.39W
06/18/2011  E70.00 MPH       HENDERSON          TN   EMERGENCY MNGR

&&

CDG
Local storm report, Jun 18, 12:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND GST     MARTIN                  36.34N 88.86W
06/18/2011  E60.00 MPH       WEAKLEY            TN   TRAINED SPOTTER

1050 AM     TSTM WND DMG     GLEASON                 36.22N 88.61W
06/18/2011                   WEAKLEY            TN   LAW ENFORCEMENT

            FOUR LARGE TREES KNOCKED DOWN ACROSS THE COUNTY

1146 AM     FUNNEL CLOUD     6 SW CLARKSBURG         35.81N 88.47W
06/18/2011                   HENDERSON          TN   TRAINED SPOTTER

1151 AM     FUNNEL CLOUD     3 NE BARGERTON          35.77N 88.46W
06/18/2011                   HENDERSON          TN   UNKNOWN

1200 PM     TSTM WND GST     LEXINGTON               35.65N 88.39W
06/18/2011  E70.00 MPH       HENDERSON          TN   EMERGENCY MNGR

1200 PM     TSTM WND DMG     2 W LEXINGTON           35.65N 88.43W
06/18/2011                   HENDERSON          TN   EMERGENCY MNGR

            *** 1 INJ *** TREE FELL ON HOME. 1 INJURY REPORTED AT
            THIS TIME.

&&

CDG

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:12 AM CDTSpecial Weather StatementMEGObion33 min
Jun 18, 10:26 AM CDTSevere Thunderstorm WarningMEGGibson, Henry, Lake, Obion, Weakley64 min
Jun 18, 10:57 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Henry, Lake and 1 more63 min
Jun 18, 11:42 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Madison63 min
Jun 18, 11:59 AM CDTFlash Flood WarningMEGCarroll, Decatur, Henderson5 hr
Jun 18, 12:26 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, McNairy34 min
Jun 18, 1:55 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman34 min
Jun 18, 8:46 AM CDTSpecial Weather StatementMEGRandolph29 min
Jun 18, 8:51 AM CDTSpecial Weather StatementMEGSharp24 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.